# SDR SWAA2024041667404

- Difficulty date: March 24, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 231ZKW LT OVERWING EXIT EMERGENCY LIGHT DAMAGED AT QUICK DISCONNECT.   REMOVED AND REPLACED CONNECTOR D12444 PER WDM 33-51-13 AND SWPM 20-30-12.  PERFORMED GOOD OPS TEST OF EMERGENCY LIGHT ASSEMBLY ON SIDEWALL PANEL 231ZKW IAW AMM 33-51-00-710-801.
